# SDR SWIA201439869

- Difficulty date: October 20, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 499-513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FLOOR ANGLE HAS CORROSION AT FS 499 TO 513, RBL 47.  C-CHECK, CORROSION ON RT FLOOR ANGLE AT FS 499 TO FS 513, RBL 47, WAS BLENDED IAW REO.
